# SDR AALA20020845

- Difficulty date: May 29, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N7541A
- Make and model: Doug DC-9-82
- Aircraft serial: 49995
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK IN RADIUS OF LONGERON 4L AT STATION 160.  REMOVED CRACKED SECTION OF 4L LONG AT STATION 160 OF INSTALLED NEW SECTION PER SRM 53-02-00.  (M)
